Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Low-dimensional modelling of dynamics via computer algebra
Author: Roberts, A.J.
Citation: Computer Physics Communications, 1997; 100(3):215-230
Publisher: Elsevier
Issue Date: 1997
ISSN: 0010-4655
Statement of
A. J. Roberts
Abstract: Abstract not available
Keywords: Computer algebra; Long-wave approximation; Thin fluid film; Low-dimensional modelling; Centre manifold; Bifurcation
Rights: Copyright © 1997 Elsevier Science B.V. All rights reserved.
DOI: 10.1016/S0010-4655(96)00162-2
Published version:
Appears in Collections:Aurora harvest 2
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.